# SDR USAA051000

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HAT SECTION CHANNEL CORRODED 6 INCH AREA, STATION 500-500A, BL 0.  REMOVED DAMAGED HAT SECTION, REMOVED LIGHT SURFACE CORROSION INSTALLED NEW HAT SECTION CHANNEL.  (M)
